# SDR SWIA200921635

- Difficulty date: May 16, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 16,874 hours, 14,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6265 - RIGHT SIDE AFT EMERGENCY LIGHT INOP.  RELAMPED.
